# SDR SWIA200718209

- Difficulty date: May 8, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 11,877 hours, 8,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING POD LIGHT INOP.  REPLACED LAMP IN EMERGENCY CEILING POD LIGHT, PN: 1317.
